# SDR COMA0360033

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 6,382 hours, 5,607 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5587 SMOKE AND BURNING SMELL IN COCKPIT.FOUND TO BE IMPROPERLY APPLIED CLYCOL. RUN APU AND ENGINES TO CLEAR CLYCOL FROM A/C SYSTEM.
